# SDR CALA2017040400845

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 93,182 hours, 27,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 20-24 EMERGENCY LIGHTS ARE INOP. REPLACED POWER SUPPLY M10567 IAW MM33-51-07, OPS CK OK.
